# SDR ASAA2020102933443

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 21,071 hours, 6,637 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 16991
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 21,071 hours, 6,637 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR 2 ENGINE, START SWITCH CENTERED.  HOWEVER START VALVE OPEN LIGHT REMAINED ILLUMINATED & 3 PACK LIGHTS ON NR 2 ENGINE ALL FLASHED YELLOW.  RAN QRH FOR START VALVE OPEN.  START VALVE OPEN LIGHT REMAINED ON. LIGHT WENT OUT WHEN ISOLATION VALVE WAS SELECTED TO AUTO WITH APU BLEED ON.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 RT ENGINE START VALVE, PER TASKS 80-11-03-000-801 AND 80-11-03-400-801.  BONDING JUMPER RESISTANCE CHECKS GOOD, PER SUB TASK 80-11-03-700-001-F00.  ACCOMPLISHED ENGINE RUN POWER PLANT TEST TASK 71-00-00-800-811, OPERATIONS CHECK GOOD, LEAK CHECK GOOD.
